Volume 18, issue 6 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Homotopy (pre)derivators of cofibration categories and quasicategories

Tobias Lenz

Algebraic & Geometric Topology 18 (2018) 3601–3646
Abstract

We prove that the homotopy prederivator of a cofibration category is equivalent to the homotopy prederivator of its associated quasicategory of frames, as introduced by Szumiło. We use this comparison result to deduce various abstract properties of the obtained prederivators.

Keywords
abstract homotopy theory, derivators, quasicategories, $\infty$-categories, cofibration categories
Mathematical Subject Classification 2010
Primary: 55U35
References
Publication
Received: 22 December 2017
Revised: 19 March 2018
Accepted: 11 April 2018
Published: 18 October 2018
Authors
Tobias Lenz
Mathematisches Institut
Rheinische Friedrich-Wilhelms-Universität Bonn and Max-Planck-Institut für Mathematik
Bonn
Germany